# SDR YENA2021082700544

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 05312
- Aircraft time: 35,270 hours, 11,166 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 20003
- Condition: Failed
- Location: Steering Feedbk
- Part time: 35,270 hours, 11,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 2594, MIA-EWR(DIVERTED TO JFK). N/W STRG FAULT AFTER T/O ; A/C REPORTING STEERING FEEDBACK CONTROL SENSOR 3GC IS BAD, BOTH BSCU1 & 2. R&R'D 3GC SENSOR IAW AMM 32-51-19. U1=U2 +/- .01. FUNCT CHECK OK
